# SDR REXA2018070300587

- Difficulty date: June 30, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 27,831 hours, 25,119 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Portable O2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE O2 4LMP MASK IS LEAKING FROM GREEN INDICATOR AREA. R&R PORTABLE O2 4LPM MASK IAW AMM 35-31-01.
